# SDR AU960638

- Difficulty date: January 29, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Amd FALCON900
- Engine: Garrtt TFE7315R
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Part number: 30747553
- Condition: Failed
- Location: Turbine Section
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NO1 ENGINE THIRD STAGE LOW PRESSURE TURBINE BLADE SHROUD TIP SEPARATED - MINOR DAMAGE TO OTHER LP TURBINE BLADES - THIS DEFECTWAS RECEIVED FROM 34 SQN RAAF AND IS FOR INFORMATION ONLY
